# SDR UIEA2022111901195

- Difficulty date: November 21, 2022
- Submitted: November 21, 2022
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 86,282 hours, 19,638 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Splice Plate
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RH CENTER WING, SPLICE PLATES AT ST GRL10 AND RBL97.42 FUEL LEAK( LEAKS WERE REPAIRED IAW AMM 28-11-00-308-013 )
